# SDR SB05153

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PVD - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT OVER THE L2 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
